# SDR UPS04442039

- Difficulty date: March 1, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B04349152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO COMPT- RT STA 2240 FRAME CRACKED BETWEEN STR R38 & STR R40 AREA.  AFT OF BULK CARGO COMPT - RT STA 2240 FRAME STR 35R TO STR 40R REPLACED AS PER RS R53-62-35127 AND ENGINEERING FILE 747-53-20173.
